Cookies?
Library Header Image
LSE Research Online LSE Library Services

Ergodicity and invertibility of threshold MA models

Tong, Howell and Ling, S (2007) Ergodicity and invertibility of threshold MA models. Bernoulli, 13 (1). pp. 161-168. ISSN 1350-7265

Full text not available from this repository.
Identification Number: 10.3150/07-BEJ5147
Item Type: Article
Official URL: http://isi.cbs.nl/bern.htm
Additional Information: © 2008 Bernoulli Society for Mathematical Statistics and Probability
Subjects: H Social Sciences > H Social Sciences (General)
H Social Sciences > HA Statistics
Sets: Collections > Economists Online
Departments > Economics
Departments > Statistics
Date Deposited: 01 Jul 2008 08:33
Last Modified: 01 Oct 2010 08:56
URI: http://eprints.lse.ac.uk/id/eprint/6224

Actions (login required)

View Item View Item